# SDR DALA2025032802323

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 23,989 hours, 9,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6553030) EMERGENCY LIGHT (WHITE) INOP AT SEAT 29 FED. T/S EMERGENCY LIGHT AT SEAT 29DEF AND FOUND GROUND WIRE DAMAGED. REPAIRED GROUND WIRE W/ REF TO SWPM 20-20. OPS CHECK GOOD.
